# SDR CALA9800524

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 2761 · Drag Control Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING LOWER TRAILING EDGE LOOSE BETWEEN NR 2 AND NR 3 SPOILER ACTUATOR.  ONE AREA INBOARD OF NR 2 SPOILER ACTUATOR WAS LOOSE/WORN.  ANOTHER AREA OUTBOARD OF NR 3 SPOILER ACTUATOR HAD A RIB WITH 2 CRACK AND WORN BRACE ROD.  THE BRACKETS AND BRACE ROD WERE REMOVED AND REPLACED IAW SRM 51-10-1, PARAGRAPH 4.
